| Model Number |
3303-90603 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during cage placement two aleutian torque limiting shafts and adjustable inserters disengaged from the implant causing incorrect placement of the implant.The inner shaft was then reinserted to reposition the cage, however, now the surgeon could no longer release the cage from the inserter.This record captures the first inserter.
Additional Manufacturer Narrative
There was no visible damage observed on the inserter.Functional inspection was performed with an inner shaft and a sample implant.The sample implant was placed on the inserter's threaded tip and secured using the mechanism on the inner shaft, the inserter was able to release the implant and adjust between 0-60 degrees.The event of jamming was not able to be replicated.Complaint history records were reviewed for this lot, no adverse trends were identified.Additional attempts were made to obtain more information, but no additional correspondence was received.The inserter associated with this record did not appear to cause or contribute to the reported incident.There is no indication that the instrument failed as it was functioning as intended during testing.
Event or Problem Description